# SDR 2022FA0000414

- Difficulty date: July 29, 2022
- Submitted: July 29, 2022
- Operation: General aviation
- Aircraft: N618W
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9005
- Aircraft time: 9,333 hours, 2,931 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fitting
- Part number: 5016643
- Part serial: 77447
- Condition: Damaged
- Location: Zone 200
- Part time: 9,333 hours, 2,931 cycles
- Component: Fuel Cell, GD42101017LH
- Component part number: 5016643
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON THE LOWER DRAIN FITTING ON THE LEFT FLEXIBLE FUEL CELL., P/N 501864-3 ( GD421-0101-7 LH. ).  SEE ATTACHED REFERENCE .  BD 700 AIRCRAFT IPC 28-12-13 ITEM 30.  FOR CLARITY OF EXACT LOCATION OF THE FITTING WHICH IS A PART OF THE FUEL CELL SEE ATTACHED BD 700 AMM 28-12-13  "E" AREA  OF FIGURE 401 ON SHEET 1 OF 4 AND SHEET 3 OF 4.  THIS IS THE LOWEST POINT IN THE FUEL CELL AND THE FITTING IS EXTERIOR THAT THE DRAIN LINE ATTACHES. THE LIP OF THE FITTING IS SEVERELY CORRODED RENDERING THE FUEL CELL AS UNUSABLE.
